# SDR A6WA200100053

- Difficulty date: August 16, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bac 146200A
- Aircraft serial: E2084
- Aircraft time: 24,469 hours, 28,870 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: HC324B0017000
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AIRCRAFT EVACUATED DUE TO FUMES IN CABIN.  AIRCRAFT SHUTDOWN, FIRE HANDLES PULLED BUT NOT ROTATED.  BLEW 3 OF 4 SLIDES, BOTH FRONT AND LT AFT ENGINES SHUTDOWN BEFORE T-HANDLE PULLED.  MAINTENANCE REMOVED AND REPLACED YELLOW SYSTEM TUBE ASSEMBLY AND 3 EVAC SLIDES.
